# SDR UPS805043

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND FWD END FITTING FS 80 LONG 36 CORRODED BEYOND LIMITS.  REMOVED AND REPLACED CORRODED END FITTING FROM STATION 70 TO STA 80 AT LONG 36 PER SRM 53-1-0 AND SRM 51-1-21.
